# SDR ASAA2021112536715

- Difficulty date: November 25, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44108
- Aircraft time: 22,490 hours, 7,000 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989085
- Part serial: 6835
- Condition: Unknown
- Location: Right Ecs Bay
- Part time: 62,064 hours, 22,335 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON RECALL RT PACK LIGHT ILLUMINATES. EXTINGUISHES ON MC RESET. GROUNDED - YES. REMOVED AND REPLACED RH PACK TEMP CONTROL VALVE AS REQUIRED OPS CKD GOOD, LEAK CKD GOOD NO LEAKS NOTED. PERFORMED PACK/ZONE TEMP CONTROLLER TEST NO FAULTS FOUND REF B737-900 AMM 21-51-10-400-801.
